advertisement
Question
Posted by: almost married | 2010/03/10

contraception and anti-biotics

Good day

I''ve been on Minerva (contraception) for about 18 months now and on Purbac (anti-biotic) for about 5 months for bad skin.

Now, I''m getting married middle April and we do not want to fall pregnant for the first few years.

How does the Purbac affect the Minerva? I''ve been told by a pharmasist that if you use " light"  anti-biotics for a long period together with the pill, it shouldn''t affect the efficiency of the pill. But I just want to make 100% sure.

Please assist.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Almost Married
Minerva's package insert says you only need to be careful the first two weeks of taking long term antibiotics with Minerva. See http://home.intekom.com/pharm/schering/minerva.html(Interactions with other medications)
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/03/10

Hallo Almost Married
Minerva's package insert says you only need to be careful the first two weeks of taking long term antibiotics with Minerva. See http://home.intekom.com/pharm/schering/minerva.html(Interactions with other medications)
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement